# SDR CALA9601330

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14307
- Make and model: Boeing 7373T0
- Aircraft serial: 23358
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lock Sensor
- Part number: 106122628
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT HAD A HISTORY OF THE NLG RED UNSAFE LIGHT COMING ON IN FLIGHT.  THE M983 LOGIC CARD HAD BEEN REPLACED PREVIOUSLY, BUT THE PROBLEM WAS REPEATED.  MAINTENANCE REMOVED AND REPLACED THE R374 LATCHING RELAY AND THE NOSE GEAR LOCK SENSOR.  SYSTEM FUNCTIONAL CHECKS WERE GOOD.
